# SDR 00FDEA00889

- Difficulty date: December 19, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300B21A
- Aircraft serial: 792
- Aircraft time: 3,365 hours, 1,666 cycles
- Engine: Ge CF680C
- Engine time: 3,365 hours, 1,666 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: C20101610001
- Part serial: 857
- Condition: Faulty
- Location: Nr 1 Engine T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-368  DUR T/O MASTER CAUTION LIGHT CAME ON AND ECAM WARN NR 1 ENGINE THRUST REVERSER PRESSURIZED ILLUMINATED.  **  S/D  **  REPLACED BRAKE SYSTEM CONTROL UNIT.
